# SDR CNMA20100019

- Difficulty date: May 8, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 70,942 hours, 11,518 cycles
- Engine: Ge CF650C2B
- System (JASC): 2330 · Entertainment System
- Part: Decoder
- Part number: RDAX3201
- Part serial: 300182
- Condition: Failed
- Part time: 8,058 hours, 1,602 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/A'S BROUGHT TO ATTENTION OF COCKPIT THAT IF READING LIGHTS, CALL LIGHTS AND AUDIO INOP IN B ZONE MAY EFFECT O2 GENERATORS, MAINT CONTROL CONFIRMED RETURNED TO DEPARTURE.  R&R SECTION TIMER DECODER IN ZONE "B", OTBD IAW AMM 23-33 CHK OPS NORMAL.   ACCOMPLISHED O2 MASK TEST DROP CHECK OPS NORMAL IAW AMM 35-20.
